Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been suffering from depression and have been on several anti depressants during past two years and most of them didn’t really help or I got bad side effects - like when I completely lost my appetite while I was on Prozac. At the moment, I’m on sertraline (Zoloft) and I’m experiencing weird side effect, if it is side effect. It seems that throughout the day I’d get strange feelings of confusion, something like my memory getting blurry - I can’t remember some specific word or date… it’s hard to explain, it’s just like I’m getting bouts of confusion I didn’t have when I wasn’t on Zoloft. Is this common side effect?

Loading...

Hello,

for how long have you been on Zoloft (sertraline)? If it hasn't been long, this reaction you're experiencing might go away on it's own as your body adjusts to the medication, but I'd recommend you to talk to your doctor about this mainly because confusion and similar changes in mental state are not so common side effects of sertraline.

Maybe you need your dose re-adjusted, or your doctor might change the time you take sertraline, but either way, don't stop taking it on your own because you might start experiencing withdrawal symptoms.

Reply

Loading...